# SDR JR2R06142016291

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 59,111 hours, 51,658 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 95301623
- Part serial: NSN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DORSAL FIN ANGLE CRACKED ON UPPER EDGE THROUGH RIVET HOLE.  R & R LT DORSAL FIN ANGLE IAW DWG SRO9530162 AND SRM 51-30-5.
